RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 8, Pages 1038–1043 (Mi de10886)  

Ordinary Differential Equations

Invariant Algebraic Curves of Polynomial Dynamical Systems

M. V. Dolov, Yu. V. Pavlyuk

Lobachevski State University of Nizhni Novgorod

Full text: PDF file (925 kB)

English version:
Differential Equations, 2003, 39:8, 1091–1097

Bibliographic databases:

UDC: 517.925.42
Received: 02.05.2002

Citation: M. V. Dolov, Yu. V. Pavlyuk, “Invariant Algebraic Curves of Polynomial Dynamical Systems”, Differ. Uravn., 39:8 (2003), 1038–1043; Differ. Equ., 39:8 (2003), 1091–1097

Citation in format AMSBIB
\Bibitem{DolPav03}
\by M.~V.~Dolov, Yu.~V.~Pavlyuk
\paper Invariant Algebraic Curves of Polynomial Dynamical Systems
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 8
\pages 1038--1043
\mathnet{http://mi.mathnet.ru/de10886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2198233}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 8
\pages 1091--1097
\crossref{https://doi.org/10.1023/B:DIEQ.0000011281.74525.3b}


Linking options:
  • http://mi.mathnet.ru/eng/de10886
  • http://mi.mathnet.ru/eng/de/v39/i8/p1038

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:76
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020